| Model Number |
2578-15 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an overstitch 2-0 polypropylene suture was used during an endoscopic sleeve gastroplasty (esg) procedure on (b)(6) 2026.During the procedure, the suture broke.The procedure was completed with a new suture.There was no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6: device code a0401 is being used to capture the reportable event of suture break.